# SDR EISA20010055

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT WING NR 1 SLAT II/B WEB FOR ACTUATOR ATTACH POINT CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER, ALODINED, AND PRIMED IAW SRM 51-40-3, 51-10-2, 51-30-2, 27-81-11, SPM 20-50-01.
